de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Numerically Stable, Structure Preserving Method for Computing the Eigenvalues of Real Hamiltonian or Symplectic Pencils

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Zentrum für Technomath, Fb 3 – Mathematik und Informatik, Universität Bremen, Postfach 330 440, D-28334 Bremen, Germany;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Mehrmann, V., & Xu, H. (1998). A Numerically Stable, Structure Preserving Method for Computing the Eigenvalues of Real Hamiltonian or Symplectic Pencils. Numerische Mathematik, 78(3), 329-358. doi:10.1007/s002110050315.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-9B99-9
Abstract
There is no abstract available